MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3014-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation, as it was implanted in the patient.The root cause could not be determined.
 
Event or Problem Description
It was reported that treatment was performed for an a-com aneurysm on (b)(6) 2020.The fred was implanted in a satisfactory position without incident and the patient was discharged home.Three days post-procedure on (b)(6) 2020, the patient presented with stroke symptoms and a clot was identified within the fred.The patient was taken to the interventional radiology lab lab for an angiogram and treated with intra-arterial thrombolysis medications.The current patient's condition is unknown.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9925570
Report Number2032493-2020-00088
Device Sequence Number14276984
Product Code OUT
UDI-Device Identifier00842429106624
UDI-Public(01)00842429106624(11)190314(17)220228(10)19031454NM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Model NumberFRED3014-PMA
Device Lot Number1907155Y6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;